# SDR CALA2011092800628

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 70,768 hours, 15,468 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Part number: 48111738
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BLUE LAV FLUID LEAKING ON TO FLOOR IN FWD LAV.  ONLY LEAKING IF FLUSH MOTOR IS RUNNING.  LEAKING INTO FLT DECK ON LANDING  REMOVED SHROUD AND CLEANED UP FLUID.  FOUND ONLY LEAK TO BE DURING FILL, NO OTHER LEAKS FOUND.  PLACARD FIRST CLASS LAV FILL SYSTEM INOP.  REQUIRES MANUAL FILL.  HOSE FROM FILL VALVE TO FLUSH MOTOR LEAKING.  NEEDS 19-3832-3-01 00.  NIS EWR EXT#115992 REF L/P 8936817 FOR CORRECTIVE ACTION.
